# SDR WX0A2024052232052

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 39,132 hours, 26,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00020419
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BITE TEST EPSU FWD L 10WL/DEU FAULT / REPLACED REF TC 23-73-47-400-001-A"
